MathSciNet Relay Station
MathSciNet bibliographic data
MR2507348 (2010j:06011) 06B35 (54E25 54E35)
Romaguera, Salvador; Valero, Oscar A quantitative computational model for complete partial metric spaces via formal balls. Math. Structures Comput. Sci. 19 (2009), no. 3, 541–563.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement